Alert archive / Texas / Tornado Warnings in 2010

Tornado Warning 62, NWS Amarillo, TX

June 12, 20106 counties in Texas

NWS Amarillo, TX issued this tornado warning at Jun 12, 2010, 9:02 PM CDT for 6 counties in Texas. It was in force for 58 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2010, 9:02 PM CDT (02:02 UTC)
Expired
Jun 12, 2010, 10:00 PM CDT
In force
58 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

Counties Hansford County, TX, Hemphill County, TX, Hutchinson County, TX, Lipscomb County, TX, Ochiltree County, TX, Roberts County, TX

The radar

The Amarillo radar (KAMA), 130 km from the middle of the area, began a volume at 02:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 9:07 PM CDTHAIL 2.59 Sse Spearman, TX
Jun 12, 9:10 PM CDTHAIL 14 S Spearman, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 2:41 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 2.0 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2010-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1601 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2010-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 107 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1601 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
1805 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
107 m²/s²
0-3 km storm-relative helicity
206 m²/s²
Significant tornado parameter
0.2
Supercell composite
11.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

843 
WFUS54 KAMA 130202
TORAMA
TXC195-211-233-295-357-393-130300-
/O.NEW.KAMA.TO.W.0062.100613T0202Z-100613T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
902 PM CDT SAT JUN 12 2010

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN LIPSCOMB COUNTY IN THE PANHANDLE OF TEXAS.
  SOUTHEASTERN HANSFORD COUNTY IN THE PANHANDLE OF TEXAS.
  OCHILTREE COUNTY IN THE PANHANDLE OF TEXAS.
  NORTHERN ROBERTS COUNTY IN THE PANHANDLE OF TEXAS.
  NORTHWESTERN HEMPHILL COUNTY IN THE PANHANDLE OF TEXAS.
  NORTHEASTERN HUTCHINSON COUNTY IN THE PANHANDLE OF TEXAS.

* UNTIL 1000 PM CDT

* AT 858 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE
  MOST DANGEROUS PART OF THIS STORM WAS LOCATED 32 MILES WEST OF WOLF
  CREEK PARK...OR ABOUT 11 MILES SOUTH OF SPEARMAN...MOVING EAST AT
  30 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE WOLF CREEK PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW! ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.

&&

LAT...LON 3640 10075 3622 10053 3596 10034 3588 10126
      3611 10138
TIME...MOT...LOC 0203Z 249DEG 26KT 3605 10114

$$

LG
2 follow-up statements
951 
WWUS54 KAMA 130223
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
923 PM CDT SAT JUN 12 2010

TXC195-211-233-295-357-393-130300-
/O.CON.KAMA.TO.W.0062.000000T0000Z-100613T0300Z/
LIPSCOMB TX-HANSFORD TX-OCHILTREE TX-ROBERTS TX-HEMPHILL TX-
HUTCHINSON TX-
923 PM CDT SAT JUN 12 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTHEASTERN HUTCHINSON...NORTHWESTERN HEMPHILL...NORTHERN ROBERTS...
OCHILTREE...SOUTHEASTERN HANSFORD AND SOUTHWESTERN LIPSCOMB
COUNTIES...

AT 921 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A TORNADO.  THIS TORNADO WAS LOCATED 22 MILES WEST OF WOLF
CREEK PARK...OR ABOUT 12 MILES SOUTHEAST OF SPEARMAN...MOVING EAST AT
30 MPH.

SOME LOCATIONS AFFECTED BY THE TORNADO INCLUDE...WOLF CREEK PARK.

TORNADOES AT NIGHT ARE ESPECIALLY DANGEROUS. DO NOT WAIT UNTIL YOU
SEE OR HEAR THE TORNADO...IT MAY BE TOO LATE. TAKE COVER NOW.

LAT...LON 3640 10075 3622 10053 3596 10034 3588 10126
      3611 10138
TIME...MOT...LOC 0223Z 249DEG 26KT 3610 10100

$$

LG
294 
WWUS54 KAMA 130240
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
940 PM CDT SAT JUN 12 2010

TXC211-130250-
/O.CAN.KAMA.TO.W.0062.000000T0000Z-100613T0300Z/
HEMPHILL TX-
940 PM CDT SAT JUN 12 2010

...THE TORNADO WARNING FOR NORTHWESTERN HEMPHILL COUNTY IS
CANCELLED...

AT 940 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM THAT PROMPTED THE TORNADO WARNING HAD MOVED OUT OF THE 
WARNED AREA. THEREFORE THE TORNADO WARNING IS CANCELLED.

LAT...LON 3640 10075 3622 10053 3609 10044 3588 10126
      3611 10138
TIME...MOT...LOC 0240Z 249DEG 26KT 3614 10089

$$

TXC195-233-295-357-393-130300-
/O.CON.KAMA.TO.W.0062.000000T0000Z-100613T0300Z/
LIPSCOMB TX-HANSFORD TX-OCHILTREE TX-ROBERTS TX-HUTCHINSON TX-
940 PM CDT SAT JUN 12 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTHEASTERN HUTCHINSON...NORTHWESTERN ROBERTS...OCHILTREE...
SOUTHEASTERN HANSFORD AND SOUTHWESTERN LIPSCOMB COUNTIES...

AT 935 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A TORNADO.  THIS TORNADO WAS LOCATED 17 MILES WEST OF WOLF
CREEK PARK...OR ABOUT 15 MILES EAST OF SPEARMAN...MOVING EAST AT 30
MPH.

SOME LOCATIONS AFFECTED BY THE TORNADO INCLUDE...WOLF CREEK PARK.

TORNADOES AT NIGHT ARE ESPECIALLY DANGEROUS. DO NOT WAIT UNTIL YOU
SEE OR HEAR THE TORNADO...IT MAY BE TOO LATE. TAKE COVER NOW.

LAT...LON 3640 10075 3622 10053 3609 10044 3588 10126
      3611 10138
TIME...MOT...LOC 0240Z 249DEG 26KT 3614 10089

$$

LG

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at Jun 12, 6:48 PM CDT, 2 hours 14 minutes earlier.

Area forecast discussion, Jun 12, 6:48 PM CDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
648 PM CDT SAT JUN 12 2010

.AVIATION...
0000 UTC TAFS...QUASI STATIONARY FRONTAL BOUNDARY LIES ACROSS THE TX
PANHANDLE. CONVECTION HAS INITIATED ALONG AND NORTH OF THIS BOUNDARY
THIS AFTERNOON AND EVENING...WITH STORMS MOVING TO THE NORTHEAST.
HAVE INCLUDED PREVAILING -TSRA AT KDHT/KGUY TROUGH ABOUT 02-03Z BUT
EXPECT CONDITIONS TO REMAIN VFR WITH THESE STORMS. CURRENT VIS
SATELLITE IMAGERY INDICATES AN EXPANSIVE CU FIELD IN EASTERN NM/WEST
TX. SPC MESOSCALE ANALYSIS SHOWS SBCAPE OF 2500-3000 J/KG SO WOULD
NOT BE SURPRISED TO SEE ADDITIONAL STORMS FIRING IN THE SOUTHERN TX
PANHANDLE. WITH THIS IN MIND HAVE CB REMARKS AT KAMA FROM 02Z AS
TIMING OF WHEN ANY STORM WILL AFFECT THE TERMINAL LOOKS UNCERTAIN.
BEYOND THE SHORT TERM...TAF FORECAST IS PROBLEMATIC WITH THE
PLACEMENT OF THIS FRONT. THE GFS WANTS TO LIFT THE FRONT TO THE NORTH
WHILE THE NAM PUSHES THE FRONT THROUGH THE TERMINALS LATE TONIGHT.
FOR NOW DECIDED TO LEAN TOWARD THE NAM SOLUTION ALTHOUGH WILL HAVE TO
MONITOR THE 00Z MODEL RUNS FOR BETTER CLARIFICATION IN THIS SCENARIO.
AMPLE LOW LEVEL MOISTURE WILL ALSO LED TO DETERIORATING CIGS OVERNIGHT.
HAVE AN OVC MVFR DECK IN BUT I MAY BE TOO OPTIMISTIC WITH THIS.
FURTHER AMENDMENTS WILL MOST LIKELY BE NEEDED THROUGH THE EVENING.

CLK

&&

.PREV DISCUSSION... /ISSUED 317 PM CDT SAT JUN 12 2010/

DISCUSSION...
SHORT DISCUSSION TODAY GIVEN ONGOING CONVECTION. OBVIOUSLY SEVERE
POTENTIAL EXISTS ACROSS THE PANHANDLES TODAY ALONG WITH THE THREAT
FOR ISOLD TORNADOES. MOST FAVORED AREA ALONG STATIONARY FRONT WHICH
WILL SLOWLY LIFT NORTH AS A WARM FRONT THIS EVENING. ALSO EXPECTING A
HEAVY RAIN THREAT AS PW VALUES SHOULD INCREASE ABOVE 1.5 INCHES
ACROSS MUCH OF THE CWA.

MORE SHOWERS AND THUNDERSTORMS AGAIN EXPECTED TOMORROW AS THE WARM
FRONT SURGES BACK SOUTH AS A COLD FRONT. GIVE HOW POORLY THE GFS HAS
HANDLED RECENT COLD FRONTS...DECIDED TO TREND CLOSE TO THE NAM
SOLUTION WHICH BRING THE FRONT INTO THE SOUTHERN TEXAS PANHANDLE BY
THE AFTERNOON. SO COOLED OFF TEMPS ACROSS MUCH OF THE CWA...AND
INCREASED POPS. ONCE AGAIN...THE HEAVY RAIN THREAT EXISTS THROUGH
MONDAY. A STRONGER FRONT WILL PUSH SOUTH ACROSS THE ENTIRE CWA BY
EARLY MONDAY MORNING. SO WENT EVEN COOLER ON MONDAY AND KEPT POPS IN
THE HIGH END CHANCE RANGE IN EFFECT.

KEPT MENTION OF POPS THROUGH TUESDAY BUT THEN CONTINUED THE ONGOING
SUB MENTIONABLE POP FORECAST THROUGH THE END OF THE WEEK AS WEAK
RIDGING DEVELOPS. CAN NOT COMPLETELY RULE OUT STORMS DURING THIS
PERIOD...BUT DID NOT HAVE ENOUGH CONFIDENCE ON A SPECIFIC TIME TO
INSERT PRECIP.

FIRE WEATHER...
NO FIRE WEATHER CONCERNS EXPECTED THROUGH THE EARLY PART OF NEXT
WEEK. MOIST AIR IN PLACE ALONG WITH COOLER CONDITIONS BEHIND A COLD
FRONT SHOULD KEEP RELATIVE HUMIDITY VALUES ABOVE CRITICAL THRESHOLDS.

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

99/05
Hazardous weather outlook, Jun 12, 3:45 PM CDT, 5 hours 17 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
345 PM CDT SAT JUN 12 2010

OKZ001>003-TXZ001>020-131100-
ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH-
DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE-
OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER-
345 PM CDT SAT JUN 12 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...

A TORNADO WATCH IS IN EFFECT UNTIL 10 PM FOR THE CENTRAL AND
NORTHEASTERN TEXAS PANHANDLE AND THE EASTERN OKLAHOMA PANHANDLE.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10 PM FOR THE
WESTERN OKLAHOMA AND TEXAS PANHANDLES.

THUNDERSTORMS WILL BE POSSIBLE ACROSS THE TEXAS AND OKLAHOMA
PANHANDLES TODAY AND TONIGHT. SOME OF THE THUNDERSTORMS THAT
DEVELOP MAY BE SEVERE ESPECIALLY DURING THE LATE AFTERNOON AND
EVENING HOURS. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY
THREATS...THOUGH A FEW TORNADOES MAY ALSO BE POSSIBLE. IN ADDITION...
HEAVY RAIN WILL BE POSSIBLE ESPECIALLY DURING THE EVENING AND
OVERNIGHT HOURS LEADING TO LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...

THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE ACROSS THE REGION SUNDAY
THROUGH TUESDAY. SOME OF THE STORMS THAT DEVELOP COULD BE SEVERE WITH
LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE TEXAS AND
OKLAHOMA PANHANDLES SHOULD BE READY FOR ACTIVATION TODAY. SPOTTER
ACTIVATION MAY ALSO BE NEEDED TOMORROW AND MONDAY.

WYNNE

In the hours before

Local storm report, Jun 12, 8:08 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
808 PM CDT SAT JUN 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0806 PM     HAIL             PERRYTON                36.39N 100.80W
06/12/2010  M1.00 INCH       OCHILTREE          TX   STORM CHASER

&&

EVENT NUMBER AMA1000663

JACKSON
Local storm report, Jun 12, 8:26 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
826 PM CDT SAT JUN 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0819 PM     FLASH FLOOD      PERRYTON                36.39N 100.80W
06/12/2010                   OCHILTREE          TX   TRAINED SPOTTER

            RAPIDLY RUNNING WATER 6 TO 12 INCHES WITH STRONG
            VELOCITY COMPLETLY COVERING HIGHWAY 83 AT RT. 377 IN
            PERRYTON. MANY STREETS IN PERRYTON ARE COVERED WITH
            WATER AT LEAST 5 INCHES DEEP IMPEDING TRAVEL.

&&

EVENT NUMBER AMA1000664

CLK
Local storm report, Jun 12, 8:35 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
835 PM CDT SAT JUN 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 PM     TSTM WND DMG     DUMAS                   35.86N 101.97W
06/12/2010                   MOORE              TX   EMERGENCY MNGR

            3 MOBILE HOMES BLOWN OFF FOUNDATION INTO ROAD AT 1600
            BLOCK OF BINKLEY

&&

EVENT NUMBER AMA1000665

JACKSON
Special weather statement, Jun 12, 8:45 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
845 PM CDT SAT JUN 12 2010

TXZ002-130215-
SHERMAN TX-
845 PM CDT SAT JUN 12 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 915 PM CDT FOR SHERMAN COUNTY.

AT 840 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED
A STRONG THUNDERSTORM 8 MILES SOUTHWEST OF STRATFORD...MOVING
NORTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WINDS AROUND 50 MPH ARE POSSIBLE
WITH THIS STORM.

JOHNSON
Special weather statement, Jun 12, 8:48 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
848 PM CDT SAT JUN 12 2010

TXZ006-130215-
HARTLEY TX-
848 PM CDT SAT JUN 12 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 915 PM CDT FOR HARTLEY COUNTY.

AT 845 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED
A STRONG THUNDERSTORM OVER CHANNING...MOVING NORTHEAST AT 35 MPH.

ONE HALF INCH HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS
STORM.

JOHNSON
Local storm report, Jun 12, 8:57 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
857 PM CDT SAT JUN 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     HAIL             9 ESE MORSE             36.04N 101.32W
06/12/2010  E2.50 INCH       HUTCHINSON         TX   PUBLIC

            HAIL ESTIMATED TO BE THE SIZE OF LEMONS.

&&

EVENT NUMBER AMA1000666

CLK

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 7:01 PM CDTFlash Flood WarningAMADallam, Hansford, Hartley, Hutchinson, Moore, Ochiltree and 2 more6 hr
Jun 12, 7:25 PM CDTSevere Thunderstorm WarningAMALipscomb, Ochiltree95 min
Jun 12, 7:38 PM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson, Moore, Ochiltree, Roberts, Sherman97 min
Jun 12, 8:53 PM CDTSevere Thunderstorm WarningAMALipscomb, Ochiltree97 min
Jun 12, 8:57 PM CDTSevere Thunderstorm WarningAMAHansford, Sherman93 min
Jun 12, 9:15 PM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson, Moore, Ochiltree, Roberts, Sherman90 min
Jun 12, 9:38 PM CDTSevere Thunderstorm WarningAMADallam, Hartley, Moore, Sherman97 min
Jun 12, 10:20 PM CDTSevere Thunderstorm WarningAMADallam, Hartley, Oldham55 min
Jun 12, 10:38 PM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson, Moore, Sherman67 min
Jun 12, 10:41 PM CDTSevere Thunderstorm WarningAMAHansford, Ochiltree64 min
Jun 12, 11:21 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham, Randall54 min
Jun 12, 11:41 PM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson64 min
Jun 13, 12:07 AM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham, Randall53 min
Jun 13, 12:26 AM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson, Moore, Sherman64 min
Jun 13, 12:58 AM CDTFlash Flood WarningAMAHansford, Hutchinson, Ochiltree, Roberts2 hr
Jun 13, 1:01 AM CDTSevere Thunderstorm WarningAMALipscomb, Ochiltree59 min
Jun 13, 1:48 AM CDTSevere Thunderstorm WarningAMALipscomb, Ochiltree3 min
Jun 13, 2:04 AM CDTRiver Flood WarningAMAHansford, Hutchinson, Moore, Sherman19 hr
Jun 13, 3:11 AM CDTAreal Flood WarningAMAHansford, Hutchinson, Ochiltree, Roberts13 hr
Jun 13, 1:14 PM CDTFlash Flood WatchAMAHansford, Hutchinson, Lipscomb, Moore, Ochiltree, Roberts and 1 more23 hr
Jun 13, 3:11 PM CDTSevere Thunderstorm WarningAMAOchiltree79 min
Jun 13, 3:56 PM CDTTornado WarningAMALipscomb, Ochiltree49 min
Jun 13, 4:05 PM CDTSevere Thunderstorm WarningAMALipscomb, Ochiltree55 min
Jun 13, 4:23 PM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson, Ochiltree, Roberts67 min
Jun 13, 4:40 PM CDTFlash Flood WarningAMAHansford, Hutchinson, Ochiltree, Roberts4 hr
Jun 13, 4:54 PM CDTSevere Thunderstorm WarningAMALipscomb, Ochiltree66 min
Jun 13, 4:58 PM CDTSevere Thunderstorm WarningAMALipscomb, Ochiltree, Roberts62 min
Jun 13, 5:14 PM CDTAreal Flood AdvisoryAMALipscomb, Ochiltree3 hr
Jun 13, 5:19 PM CDTTornado WarningAMALipscomb, Ochiltree41 min
Jun 13, 5:29 PM CDTFlash Flood WarningAMALipscomb, Ochiltree3 hr
Jun 13, 5:50 PM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson, Ochiltree, Roberts55 min
Jun 13, 5:52 PM CDTSevere Thunderstorm WarningAMALipscomb53 min
Jun 13, 6:37 PM CDTSevere Thunderstorm WarningAMALipscomb, Ochiltree53 min
Jun 13, 6:45 PM CDTSevere Thunderstorm WarningAMAOchiltree, Roberts60 min

Nearby

Tornado Warnings in Texas, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.